# SDR 2017F00201

- Difficulty date: November 25, 2017
- Submitted: November 26, 2017
- Operation: Air carrier
- Aircraft: N848BA
- Make and model: Cessna 208B
- Aircraft serial: 208B5244
- Aircraft time: 1,963 hours, 4,243 cycles
- System (JASC): 3242 · Brake
- Part: Pin
- Condition: Loose
- Location: Brake Assy
- Component: Caliper, Cleveland
- Component part number: 09116100
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE CALIPER ANCHOR PIN LOOSE IN CALIPER HOUSING.  IF ANCHOR PIN FAILS CALIPER WILL CAUSE MAIN WHEEL TO LOCK UP, CAUSING A VERY UNSAFE CONDITION FOR LANDING.
